# SDR RAIA201304070001

- Difficulty date: April 7, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 23,935 hours, 18,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT DIGITAL PLATE ON BEAM Y-479 AT FRAMES 19-24 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT DIGITAL PLATE ON BEAM Y-479 AT FRAMES 19-24.
